| Title:
|
On the fundamental inequality in locally multiplicatively convex algebras (English) |
| Title:
|
O fundamentální nerovnosti v lokálně multiplikativně konvexních algebrách (Czech) |
| Author:
|
Štěrbová, Dina |
| Language:
|
English |
| Journal:
|
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica |
| ISSN:
|
0231-9721 |
| Volume:
|
22 |
| Issue:
|
1 |
| Year:
|
1983 |
| Pages:
|
47-52 |
| Summary lang:
|
Russian |
| Summary lang:
|
Czech |
| . |
| Category:
|
math |
| . |
| MSC:
|
46H05 |
| MSC:
|
46K05 |
| idZBL:
|
Zbl 0547.46029 |
| idMR:
|
MR744699 |
| . |
| Date available:
|
2009-01-29T15:26:01Z |
| Last updated:
|
2012-05-03 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/120135 |
| . |
| Reference:
|
[1] Bonsall F., Duncan J.: Complete Normed Algebras.Springer-Verlag 1973. Zbl 0271.46039, MR 0423029 |
| Reference:
|
[2] Ford J. W. M.: A square root lemma for Banach star algebras.J. Lond. Math. Soc. 42, p. 521-522 (1967). MR 0215107 |
| Reference:
|
[3] Michael E. A.: Locally Multiplicatively-convex Topological Algebras.Memoirs of AMS nb 11, 1952. Zbl 0047.35502, MR 0051444 |
| Reference:
|
[4] Najmark M. A.: Normirovannyje koľca.Moskva 1968. |
| Reference:
|
[5] Pták V.: Banach Algebras with involution.Manuscripta math. 6, p. 245-290 (1972), Springer-Verlag. Zbl 0304.46036, MR 0296705 |
| Reference:
|
[6] Pták V.: On the spectral radius in Banach algebras with involution.Bull. Lond. Math. Soc. 2, p. 327-334 (1970). MR 0275175 |
| Reference:
|
[7] Sa-do-šin: O polunormirovannych koľcach s involuciej.Izv. Ak. Nauk SSSR 23 (1959), 509-529. |
| Reference:
|
[8] Štěrbová D.: On the spectral radius in locally multiplicatively-convex topological algebras.AUPO p. 000, (1977). Zbl 0417.46052, MR 0632116 |
| Reference:
|
[9] Štěrbová D.: Square roots and quasi-square roots in locally multiplicatively convex algebras.AUPO, p. 103-110 (1980). Zbl 0471.46029, MR 0630373 |
| Reference:
|
[10] Želazko W.: Selected Topics in Topological Algebras.Lecture Notes Series N. 31. (1971), Aarhus University. Zbl 0221.46041, MR 0448080 |
| Reference:
|
[11] Želazko W.: Algebry Banacha.Warszawa 1966. |
| . |